# SDR AWXA0001072

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 294-312 RBL 12 INTERCOSTAL HAS CORROSION EMINATING FROM UNDER FILLER. REMOVED FILLER IAW SRM 51-40-02; REMOVED CORROSION FROM UPPER FLANGE IAW 51-10-02; MATERIAL LOSS MORE THAN 10 PERCENT OG THICKNESS; .100 INCH AFTER REMOVED CORROSION .088 INCH AREA FOUND TO BE OUT OF LIMITS; REMOVED FILLER INTERCOSTAL IAW 51-40-02; ALODINED AND PRIMED INTERCOSTAL AND FILLER IAW 51-20-01; FABED 3 EA. ANGLES IAW 51-70-12 FIG 1; INSTALLED REPAIR PARTS IAW 51-40-02
